# SDR DALA2016011500349

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BS 1022, BULKHEAD FWD FACE SHEAR TIE IS CRACKED BETWEEN LONGERON 7 & 8R. REPLACEDTHE SHEAR TIE IAW SRM 51-41-02 AND 51-41-05, DWG 9912243, REV HF.
